# SDR BSY2003F00027

- Difficulty date: October 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N1859K
- Make and model: Beech 58
- Aircraft serial: TH1299
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649898
- Part serial: N01HA023
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE SHUT DOWN IN FLIGHT, FEATHERED ENGINE.  RETURNED TO (CMH).  CRANKSHAFT FAILED IN NR 1 AND NR 2 PISTONS NOT MOVING IN CYLINDERS.
